Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 101, NWS Houston/Galveston, TX

August 27, 2017Harris County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Aug 27, 2017, 1:16 AM CDT for Harris County, Texas. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Aug 27, 2017, 1:16 AM CDT (06:16 UTC)
Expired
Aug 29, 2017, 2:05 AM CDT
In force
49 hr
Issued by
NWS Houston/Galveston, TX
Flood severity
Minor

County Harris County, TX

The radar

The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

714 
WGUS44 KHGX 270616
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
116 AM CDT Sun Aug 27 2017

...The National Weather Service in Houston/Galveston has issued a flood warning 
for the following rivers...

  White Oak Bayou At Jersey Village affecting the following counties in Texas...
  Harris


For White Oak Bayou at Jersey Village, Moderate flooding is occuring.

The current weather is dominated by a persistent line of showers and thunderstorms.
This weather system will produce rainfall amounts ranging from 5 to 10 inches.
The extended outlook is for additional rain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to rising water and
take all precautions to protect their property. Do not drive or walk into 
flooded areas the depth and water velocity could be too great for you to cross 
safely. Motorists should avoid any water covered roads and find an alternate 
route. Livestock and equipment should be removed from the flood plain 
immediately.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC201-271816-
/O.NEW.KHGX.FL.W.0101.170827T0616Z-000000T0000Z/
/JVLT2.1.ER.170827T0607Z.170827T0609Z.000000T0000Z.UU/
116 AM CDT Sun Aug 27 2017

The National Weather Service in Houston/Galveston has issued a 

* Flood Warning for 
  The White Oak Bayou At Jersey Village.
* until further notice...or until the warning is canceled.
* At 0109 AM Sunday the stage was 98.9 feet.
* Flood stage is 98.4 feet.



&& 
 

White Oak Bayou
LAT...LON MISSING


$$
1 follow-up statement
407 
WGUS84 KHGX 290705
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
205 AM CDT Tue Aug 29 2017


The river flood warning has been cancelled for the White Oak Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC201-290735-
/O.CAN.KHGX.FL.W.0142.000000T0000Z-170829T0705Z/
/ELBT2.1.ER.170827T1102Z.170828T0706Z.170828T0814Z.UU/
205 AM CDT Tue Aug 29 2017

The Flood Warning is canceled for
  The White Oak Bayou MISSING Ella Boulevard
* At 0146 AM Tuesday the stage was 44.4 feet.
* Flood stage is 53.9 feet. The river will slowly fall and remain below flood stage.

 
&& 
 

White Oak Bayou
LAT...LON MISSING


$$

TXC201-290735-
/O.CAN.KHGX.FL.W.0101.000000T0000Z-170829T0705Z/
/JVLT2.1.ER.170827T0607Z.170827T0609Z.000000T0000Z.UU/
205 AM CDT Tue Aug 29 2017

The Flood Warning is canceled for
  The White Oak Bayou At Jersey Village
* At 1212 AM Tuesday the stage was 95.2 feet.
* Flood stage is 98.4 feet. The river will slowly fall and remain below flood stage.


&& 
 

White Oak Bayou
LAT...LON MISSING


$$

TXC201-290735-
/O.CAN.KHGX.FL.W.0147.000000T0000Z-170829T0705Z/
/WOTT2.1.ER.170827T1148Z.170827T1726Z.170827T1849Z.UU/
205 AM CDT Tue Aug 29 2017

The Flood Warning is canceled for
  The White Oak Bayou NEAR Tidwell Road
* At 0148 AM Tuesday the stage was 59.9 feet.
* Flood stage is 68.1 feet. The river will slowly fall and remain below flood stage.


&& 
 

White Oak Bayou
LAT...LON MISSING


$$

TXC201-290735-
/O.CAN.KHGX.FL.W.0148.000000T0000Z-170829T0705Z/
/WPOT2.1.ER.170827T1217Z.170827T1757Z.170827T1829Z.UU/
205 AM CDT Tue Aug 29 2017

The Flood Warning is canceled for
  The White Oak Bayou At Pinemont
* At 0130 AM Tuesday the stage was 57.6 feet.
* Flood stage is 66.5 feet. The river will slowly fall and will remain below flood stage.


&& 
 

White Oak Bayou
LAT...LON MISSING


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Aug 27, 1:04 AM CDT, 12 minutes earlier.

Area forecast discussion, Aug 27, 1:04 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
104 AM CDT Sun Aug 27 2017

.AVIATION...
TS Harvey is forecast to meander around the region through early
next week. With that being said...this package advertises what
will likely occur with this wobbly track. Primarily light rain or
showers with a few hours of intense precipitation...lightning and
strong wind gusts as thunderstorm bands along the periphery of
Harvey pass across the regional air fields. Needless to say...but
general aviation will be basically be grounded in the short term
mainly due to prevailing 25 to 40 knot winds and IFR conditions.
31

&&

.PREV DISCUSSION... /ISSUED 1017 PM CDT Sat Aug 26 2017/

.Catastrophic and life-threatening flooding has begun...

DISCUSSION...
Rainfall rates of up to 4 to 6 inches per hour...one Harris County
gage recorded 3.08 inches in 30 minutes...have been occuring this
evening in and around the Houston area resulting in dangerous and
life-threatening flash flooding. These rains, associated with the
rainbands from Tropical Storm Harvey, have been slowly edging
eastward and easily dumping 3 to 5 inches of rain on saturated
grounds. Models are showing possible additional rainbands
development during the overnight hours and again over at least the
next several days as Harvey and its circulation remains off to
our west.

This is an extremely dangerous and life-threatening situation. 42

PREV DISCUSSION... /ISSUED 454 PM CDT Sat Aug 26 2017/

DISCUSSION...
With Harvey meandering just west of the forecast area, rain and
feeder bands will move over Southeast Texas until the storm moves
out of the area. Short term high resolution models show the
potential for rain bands to produce 10 to 15 inches of rain just
tonight and Sunday morning. Rainfall of 10 to 15 inches within 6
or 12 hours will produce flash flooding. In addition, rainfall
rates could exceed 4 inches per hour. If these intense rain bands
with these amounts occur over the metro areas, flooding could
impact homes, roadways, and the highway system.

In addition, isolated tornadoes will continue to be possible. A
tornado watch continues in effect through 2:00 AM Sunday.

With Harvey pretty much stuck in very weak upper level steering,
the potential for heavy rainfall will persist into Wednesday.
Global models continue to show the rainfall potential from tonight
through Wednesday evening of 15 to 25 inches. Isolated maximum
amounts of up to 40 inches for the entire event is possible.

It should be stressed that anyone planning to travel should check
with TXDOT, Houston TranStar, or other trusted sources for road
conditions prior to travel. Rainfall of this magnitude could cause
major flooding of the highway system.

HYDROLOGY...
Widespread addition rainfall of 15 to 25 inches with storm totals
of 40 inches would cause river flooding categories of widespread
Moderate flooding. Many areas would experience Major and Record
flooding. Individual river forecasts as of 4:00 PM include:

* Lavaca-Navidad: Widespread Major river flooding
* Colorado: Major river flooding below the Colorado River at La
  Grange
* Tres Palacios: Moderate flooding now and Major flooding
  forecast
* San Bernard: Major with Record river flooding likely
* Brazos:
  - Minor flooding upstream of Hempstead
  - Moderate flooding at San Felipe
  - Major flooding from Richmond downstream
* San Jacinto River: Moderate to Major flooding
* Houston Bayous: Moderate to Major flooding (will be critical
  depending on intensity and rainfall amounts)
* Trinity River: Moderate at Liberty and possible Minor at Moss
  Bluff

CLIMATE...
Several rainfall records have been set as of 4:00 PM today. Note
that additional rainfall is possible through midnight. Here a list
of the new records:

Site               Rainfall              Old Record

College Station    2.80 inches           1.38 set in 1959
Galveston          4.01 inches           2.06 set in 1953
City of Houston    3.83 inches           1.66 set in 1959

Note that Houston Hobby Airport received 2.82 inches as of 4:00 PM
CDT. The record rainfall for August 26th at Hobby is 3.33 inches
set in 1959.

MARINE...
Sustained winds/seas have decreased across our bays/coastal waters
in response to Harvey moving inland into south central Texas overnight.
Gusts up to 35 kts (higher around Matagorda Bay) will remain possible
tonight. Progs are continuing to track Harvey back toward the coast
tomorrow through Monday, but there is still a lot of uncertainty
with timing. Will keep with the previous forecast trends of increasing
wind threats across the coastal waters Mon into Tue. Elevated
tides/seas will continue to be a problem through at least Tuesday.

Extreme to strong rip currents will continue for a few more days. Currents
and river(s) discharge(s) into the bays will also remain problematic
for navigation for at least a few days (possibly into next weekend)
given the expected record setting rainfall the next few days and
the major to extreme flooding that will follow. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      71  81  70  82  72 /  80  70  60  60  60
Houston (IAH)              73  79  72  82  74 /  80  80  70  60  70
Galveston (GLS)            76  82  77  84  78 /  80  80  70  70  70

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Jackson...
     Matagorda.

     Flash Flood Watch through Wednesday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Small Craft Advisory from 9 PM Monday to 7 AM CDT Tuesday for
     the following zones: Matagorda Bay.

     Tropical Storm Warning for the following zones: Matagorda Bay.

     Small Craft Advisory until 7 AM CDT Tuesday for the following
     zones: Coastal waters from High Island to Freeport out 20
     NM...Galveston Bay...Waters from High Island to Freeport
     from 20 to 60 NM.

     Small Craft Advisory from 7 AM this morning to 7 AM CDT Tuesday
     for the following zones: Coastal waters from Freeport to
     the Matagorda Ship Channel out 20 NM...Waters from Freeport
     to the Matagorda Ship Channel from 20 to 60 NM.

     Gale Warning until 7 AM CDT this morning for the following
     zones: Coastal waters from Freeport to the Matagorda Ship
     Channel out 20 NM...Waters from Freeport to the Matagorda
     Ship Channel from 20 to 60 NM.

&&

Discussion...42
Aviation/Marine...31
Hazardous weather outlook, Aug 26, 7:41 AM CDT, 17 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
741 AM CDT Sat Aug 26 2017

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271100-
Austin-Brazoria-Brazos-Burleson-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston-
Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk-
San Jacinto-Trinity-Walker-Waller-Washington-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
741 AM CDT Sat Aug 26 2017

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

Rainbands from Harvey will produce gusty winds, locally heavy rainfall
and associated flooding, and isolated tornadoes. Flooding will occur
as rainfall totals could approach or exceed 10 to 15 inches.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Harvey is expected to meander in and around the Southeast Texas area
for several days and produce round after round of showers and thunderstorms.
Rainfall totals (including today's and tonight's 10 to 15 inches) will
be adding up with event amounts of 15 to 30 inches expected and isolated
maximum totals of 40 inches possible. The greatest threat area is expected
to be generally along and south of a line from Brenham to Conroe to
High Island. Rainfall of this magnitude will cause catastrophic and
life-threatening flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed over the weekend and through at least the
first half of the week.

In the hours before

Local storm report, Aug 26, 11:40 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1140 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
08/26/2017                   HARRIS             TX   CITY OFFICIAL

            NUMEROUS WATER RESCUES ONGOING IN AND AROUND THE
            HOUSTON AREA.

&&

EVENT NUMBER HGX1700382

42
Local storm report, Aug 27, 12:35 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1235 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     FLASH FLOOD      2 WSW LEAGUE CITY       29.48N  95.14W
08/27/2017                   GALVESTON          TX   PUBLIC

            MAGNOLIA CREEK NEAR THE INTERSECTION OF LEAGUE CITY
            PARKWAY AND BAY AREA BLVD IS OVER BANKS. ROADS
            IMPASSABLE.

&&

EVENT NUMBER HGX1700383

42
Local storm report, Aug 27, 12:37 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1237 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     FLASH FLOOD      2 WSW DICKINSON         29.44N  95.10W
08/27/2017                   GALVESTON          TX   PUBLIC

            BAY SKY DRIVE NEAR THE INTERSECTION OF FM 517 AND FM
            646 IS FLOODED AND IMPASSABLE. VEHICLES ARE STALLED.

&&

EVENT NUMBER HGX1700384

42
Local storm report, Aug 27, 12:54 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1254 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     HEAVY RAIN       1 E NASSAU BAY          29.54N  95.07W
08/27/2017  M6.25 INCH       GALVESTON          TX   TRAINED SPOTTER

            6.25 INCHES OF RAIN MEASURED IN THE LAST TWO HOURS.
            TOTAL SINCE 8 AM IS 9.18 INCHES. LOCATION IS NEAR THE
            SOUTH SHORE HARBOR LIGHTHOUSE.

&&

EVENT NUMBER HGX1700385

42
Local storm report, Aug 27, 1:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
103 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     FLASH FLOOD      1 WSW LEAGUE CITY       29.48N  95.12W
08/27/2017                   GALVESTON          TX   PUBLIC

            WATER ABOUT TO ENTER AREA HOMES.

&&

EVENT NUMBER HGX1700386

42
Local storm report, Aug 27, 1:05 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
105 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     FLASH FLOOD      2 WNW SANTA FE          29.39N  95.14W
08/27/2017                   GALVESTON          TX   PUBLIC

            WATER ABOUT TO ENTER AREA HOMES.

&&

EVENT NUMBER HGX1700387

42

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:01 PM CDTTornado WarningHGXBrazoria, Fort Bend44 min
Aug 26, 7:21 PM CDTTornado WarningHGXFort Bend, Harris, Waller39 min
Aug 26, 7:22 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller113 min
Aug 26, 7:40 PM CDTTornado WarningHGXBrazoria, Fort Bend, Harris50 min
Aug 26, 7:51 PM CDTRiver Flood WarningHGXHarris21 days
Aug 26, 8:13 PM CDTTornado WarningHGXHarris, Montgomery, Waller32 min
Aug 26, 8:15 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Grimes, Harris, Montgomery, Waller3 hr
Aug 26, 8:31 PM CDTFlash Flood WarningHGXAustin, Grimes, Harris, Waller, Washington119 min
Aug 26, 8:31 PM CDTTornado WarningHGXFort Bend, Harris29 min
Aug 26, 8:49 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 8:57 PM CDTRiver Flood WarningHGXMontgomery, Waller21 days
Aug 26, 8:58 PM CDTSpecial Weather StatementHGXBrazoria, Galveston, Harris62 min
Aug 26, 9:03 PM CDTRiver Flood WarningHGXHarris71 hr
Aug 26, 9:07 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 9:12 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery3 hr
Aug 26, 9:12 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:18 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 9:25 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:27 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Harris3 hr
Aug 26, 9:41 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:45 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:48 PM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 9:49 PM CDTRiver Flood WarningHGXJackson6 days
Aug 26, 9:50 PM CDTSpecial Weather StatementHGXBrazoria70 min
Aug 26, 9:57 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:03 PM CDTRiver Flood WarningHGXMontgomery5 days
Aug 26, 10:07 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Aug 26, 10:12 PM CDTRiver Flood WarningHGXHarris31 hr
Aug 26, 10:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 10:24 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:29 PM CDTFlash Flood WarningHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:38 PM CDTGale WarningHGX8 hr
Aug 26, 10:38 PM CDTSmall Craft AdvisoryHGX23 hr
Aug 26, 10:42 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:43 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:44 PM CDTRiver Flood WarningHGXHarris30 hr
Aug 26, 10:47 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:49 PM CDTRiver Flood WarningHGXHarris54 hr
Aug 26, 10:51 PM CDTRiver Flood WarningHGXBrazoria, Harris6 days
Aug 26, 10:54 PM CDTSpecial Marine WarningHGX2 hr
Aug 26, 10:56 PM CDTRiver Flood WarningHGXHarris16 days
Aug 26, 10:59 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 11:09 PM CDTRiver Flood WarningHGXLavaca5 days
Aug 26, 11:10 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more5 hr
Aug 26, 11:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 11:20 PM CDTRiver Flood WarningHGXBurleson, Lee5 days
Aug 26, 11:20 PM CDTTornado WarningHGXHarris11 min
Aug 26, 11:21 PM CDTRiver Flood WarningHGXBurleson, Washington5 days
Aug 26, 11:30 PM CDTRiver Flood WarningHGXHarris56 hr
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:38 PM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 26, 11:38 PM CDTTornado WarningHGXHarris22 min
Aug 26, 11:41 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris109 min
Aug 26, 11:48 PM CDTRiver Flood WarningHGXGalveston, Harris6 days
Aug 26, 11:58 PM CDTTornado WarningHGXHarris17 min
Aug 26, 11:59 PM CDTRiver Flood WarningHGXHarris28 hr
Aug 27, 12:00 AM CDTTornado WarningHGXGalveston, Harris15 min
Aug 27, 12:03 AM CDTRiver Flood WarningHGXHarris4 days
Aug 27, 12:10 AM CDTRiver Flood WarningHGXColorado3 days
Aug 27, 12:13 AM CDTRiver Flood WarningHGXColorado27 hr
Aug 27, 12:22 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Galveston, Harris6 hr
Aug 27, 12:27 AM CDTTornado WarningHGXGalveston18 min
Aug 27, 12:29 AM CDTRiver Flood WarningHGXHarris15 days
Aug 27, 12:32 AM CDTRiver Flood WarningHGXHarris3 days
Aug 27, 12:33 AM CDTRiver Flood WarningHGXHarris67 hr
Aug 27, 12:35 AM CDTRiver Flood WarningHGXHarris55 hr
Aug 27, 12:42 AM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 27, 12:46 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris, Montgomery6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris52 hr
Aug 27, 12:51 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Jackson, Matagorda, Washington, Wharton3 hr
Aug 27, 12:54 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:59 AM CDTFlash Flood WarningHGXBrazos, Grimes, Harris, Montgomery, Waller3 hr
Aug 27, 1:05 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:06 AM CDTTornado WarningHGXMatagorda, Wharton24 min
Aug 27, 1:07 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:09 AM CDTRiver Flood WarningHGXHarris71 hr

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.